# SDR ASAA2018061105000

- Difficulty date: June 10, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 41,233 hours, 12,200 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 40L7DH
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 19,368 hours, 5,704 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT,   WEATHER RADAR MESSAGES DISPLAYED.  PWS FAIL,  WXR RANGE DISAGREE,  AND WXR FAIL.  ACFT GROUNDED.  REMOVED AND REPLACED THE WEATHER RADAR RECEIVER/TRANSMITTER IAW AMM 34-43-41. OPS TESTED IAW AMM 34-43-00-710-802-001,  ALL TESTS GOOD.
